# SDR CA980529014

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 13216250
- Condition: Loose
- Location: Nr 4 Fuel Cell
- Part time: 22,960 hours
- Component: C6PF1001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVEL-CONTROL VALVE FOUND LYING IN THE BOTTOM OF THE NR FOUR FUEL CELL.  THERE WAS A LOT OF PHYSICAL DAMAGE INDICATING THAT VALVE HAD BEEN LOOSE FOR SOME TIME.
